On the zeros of Weng zeta functions for Chevalley groups

Haseo Ki, Yasushi Komori, Masatoshi Suzuki

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We prove that all but finitely many zeros of Weng’s zeta function for a Chevalley group defined over $${\mathbb{Q}}$$Q are simple and on the critical line.

Original languageEnglish
Pages (from-to)119-176
Number of pages58
JournalManuscripta Mathematica
Volume148
Issue number1-2
DOIs
Publication statusPublished - 2015 Sep 11

Bibliographical note

Publisher Copyright:
© 2015, Springer-Verlag Berlin Heidelberg.

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On the zeros of Weng zeta functions for Chevalley groups'. Together they form a unique fingerprint.

Cite this